Global analytic and Gevrey surjectivity of the Mizohata operator \( D_2 + i x^{2k}_{2} D_{1} \)
Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni, Série 9, Tome 1 (1990) no. 1, pp. 37-39
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
The surjectivity of the operator \( D_2 + i x^{2k}_{2} D_{1} \) from the Gevrey space \( \mathcal{E}^{\{s\}}(\mathbb{R}^{2}) \), \( s \geq 1 \), onto itself and its non-surjectivity from \( \mathcal{E}^{\{s\}}(\mathbb{R}^{3}) \) to \( \mathcal{E}^{\{s\}}(\mathbb{R}^{3}) \) is proved.
@article{RLIN_1990_9_1_1_a6,
author = {Cattabriga, Lamberto and Zanghirati, Luisa},
title = {Global analytic and {Gevrey} surjectivity of the {Mizohata} operator \( {D_2} + i x^{2k}_{2} {D_{1}} \)},
journal = {Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni},
pages = {37--39},
year = {1990},
volume = {Ser. 9, 1},
number = {1},
zbl = {0707.35036},
mrnumber = {MR1081824},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RLIN_1990_9_1_1_a6/}
}
TY - JOUR
AU - Cattabriga, Lamberto
AU - Zanghirati, Luisa
TI - Global analytic and Gevrey surjectivity of the Mizohata operator \( D_2 + i x^{2k}_{2} D_{1} \)
JO - Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni
PY - 1990
SP - 37
EP - 39
VL - 1
IS - 1
UR - http://geodesic.mathdoc.fr/item/RLIN_1990_9_1_1_a6/
LA - en
ID - RLIN_1990_9_1_1_a6
ER -
%0 Journal Article
%A Cattabriga, Lamberto
%A Zanghirati, Luisa
%T Global analytic and Gevrey surjectivity of the Mizohata operator \( D_2 + i x^{2k}_{2} D_{1} \)
%J Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni
%D 1990
%P 37-39
%V 1
%N 1
%U http://geodesic.mathdoc.fr/item/RLIN_1990_9_1_1_a6/
%G en
%F RLIN_1990_9_1_1_a6
Cattabriga, Lamberto; Zanghirati, Luisa. Global analytic and Gevrey surjectivity of the Mizohata operator \( D_2 + i x^{2k}_{2} D_{1} \). Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni, Série 9, Tome 1 (1990) no. 1, pp. 37-39. http://geodesic.mathdoc.fr/item/RLIN_1990_9_1_1_a6/